A class of integral equations on a half-line and their discrete analogues
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1990), pp. 40-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_2_a4,
author = {F. D. Berkovich},
title = {A~class of integral equations on a~half-line and their discrete analogues},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {40--46},
year = {1990},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_2_a4/}
}
F. D. Berkovich. A class of integral equations on a half-line and their discrete analogues. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1990), pp. 40-46. http://geodesic.mathdoc.fr/item/IVM_1990_2_a4/